Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

August 17, 2021Union County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 17, 2021, 11:29 AM EDT for Union County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2021, 11:29 AM EDT (15:29 UTC)
Expired
Aug 17, 2021, 12:00 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Wind
50

County Union County, GA

The radar

The Knoxville radar (KMRX), 156 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 259 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
259 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

690 
WWUS82 KFFC 171529
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1129 AM EDT Tue Aug 17 2021
 
GAZ006-008-015-171600-
Union GA-Lumpkin GA-Fannin GA-
1129 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
LUMPKIN, UNION AND NORTHEASTERN FANNIN COUNTIES THROUGH NOON EDT...

At 1129 AM EDT...a strong thunderstorm was near Woods Hole Shelter,
or 7 miles south of Blairsville...moving northwest at 30 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light...unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blairsville, Morganton, Suches, Hemp, Margret, Nottely Dam, Hurst,
Ivy Log, Loving, Jones Creek, Woods Hole Shelter, Owltown, Mineral
Bluff, Vogel State Park, Blood Mountain Shelter and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3493 8397 3473 8384 3467 8410 3490 8430
      3499 8428 3499 8404
TIME...MOT...LOC 1529Z 135DEG 25KT 3477 8400 

MAX HAIL SIZE...
MAX WIND GUST...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 11:26 AM EDT, 3 minutes earlier.

Area forecast discussion, Aug 17, 11:26 AM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1126 AM EDT Tue Aug 17 2021

.UPDATE...

The center of TD Fred, currently centered on the western side of
metro Atlanta, continues to lift northeastward at a good clip this
morning. Heavier rainfall will continue to taper off to the south
of the center, though some bands of showers can be expected
through the afternoon. The most impactful weather through early
afternoon will be across far north Georgia where the shield of
heavy rainfall will continue before tapering during late
afternoon. A Flash Flood Watch remains in effect for these areas.
The tornado threat now is relegated only to northeast portions of
the area and will continue to exit northeastward over the next
couple of hours.

RW

&&

.PREV DISCUSSION... /Issued 1017 AM EDT Tue Aug 17 2021/

UPDATE...
Removed additional counties from the Tornado Watch.

SHORT TERM /Today through Wednesday/...

Tornado Watch across the CWA as Tropical Depression Fred moves
through the area this morning. Several intense bands have formed
along a few areas of convergence. These are taking advantage of a
tropical surface boundary layer that has remained well mixed and
buoyant thanks to high moisture/temperature advection to produce
enough instability to get some mini-supercell like structures
going. With this we've already seen a few spin up tornadoes, and
looks like we will likely see a few more going forward today.

Flash flooding is the other big concern, but Fred has had a bit of a
faster forward motion thus far than was expected. This has spared us
to an extent down in central Georgia for now, but the aforementioned
areas of convergence are producing torrential rainfall rates thanks
to the tropical atmosphere of 1-2" an hour, so these will likely
lead to some flooding problems as the day progresses. Additionally,
concerned about the mountains of NE GA, where additional mechanical
lift will aid in producing heavy rainfall throughout the day. Still
expecting widespread 2-4" of rainfall with heavier amounts possible
where these bands traverse and in the mountains.

Winds so far have been pretty tame outside of these bands, with
highest measured winds right at 30 mph, just below criteria. That
said, we are close, and still can't rule out something aided by the
baroclinic transition of the storm, so will continue the advisory
for now and let the next pair of eyes decide if it should continue.

Tropical Depression Fred (soon to be extratropical) will continue
through the CWA this morning into the afternoon. Expect that what is
left of the center will likely be moving out by this evening. We
still will have some chances of rain on the backside, but these
should quickly diminish overnight. Tropical airmass will stick
around for Wednesday, so chances of afternoon storms will return.

Lusk

LONG TERM /Wednesday Night through Monday/...

Models remain fairly consistent with the long term. High pressure
over the western Atlantic will expand westward over the area.
Meanwhile an upper trough will persist over the Great Lakes. A
couple of waves passing through the trough will allow it to deepen
some into the OH Valley. By next weekend...the trough moves off
the East Coast and the ridge builds over the lower MS Valley.
Generally this means an overall diurnal pattern for showers and
thunderstorms and warming temperatures through the period.
Models indicate some drying possible as the ridge builds over the
area by the start of the next week.

41

AVIATION...
12Z Update...
IFR cigs across all TAF sites as what is left of Fred continues to
push through. Expect rain, heavy at times, through the afternoon.
Winds will be from the E, switching quickly to SE and then SW in
the 17-20Z timeframe as storm passes by metro. Winds will be 8-15
kts, gusts to 20+ at times. Expect cigs to begin to lift to MVFR
and possibly go SCT and VFR by this evening, but some uncertainty.
May see some lower vsby in the morning creep into the metro once
again.

//ATL Confidence...12Z Update...
Medium confidence in cigs heights and timing tonight. High
confidence all other elements.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  70  88  72 / 100  50  30  30
Atlanta         78  70  88  72 / 100  30  30  30
Blairsville     74  66  84  66 / 100  60  40  40
Cartersville    78  69  89  72 / 100  30  30  30
Columbus        83  72  89  73 /  70  20  40  20
Gainesville     76  70  87  72 / 100  50  30  40
Macon           85  72  90  73 /  70  30  30  20
Rome            80  70  90  72 /  90  20  30  30
Peachtree City  80  69  89  72 /  90  20  30  20
Vidalia         87  75  88  75 /  60  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday morning for the following
zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...
Dawson...DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...
Gilmer...Gordon...Greene...Gwinnett...Hall...Haralson...Heard...
Henry...Jackson...Jasper...Jones...Lumpkin...Madison...Morgan...
Murray...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pickens...Polk...Putnam...Rockdale...South Fulton...
Spalding...Towns...Union...Walker...Walton...White...Whitfield.

Tornado Watch until 1 PM EDT this afternoon for the following
zones: Banks...Hall...Jackson...Madison...Oglethorpe...
Taliaferro...Warren...Wilkes.

&&

SHORT TERM...RW
LONG TERM....41
AVIATION...Lusk
Hazardous weather outlook, Aug 17, 5:46 AM EDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
546 AM EDT Tue Aug 17 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
546 AM EDT Tue Aug 17 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Tropical Depression Fred will move north across the forecast area
today accompanied by widespread showers and thunderstorms. Heavy
rain with possible flooding and gusty winds will be the main
threats across the area...with also a few tornadoes possible
mainly central Georgia. A Flash Flood Watch remains in effect for
much of the area through Wednesday morning. A wind advisory
remains in effect for much of central Georgia through today. Also
a Tornado Watch is in effect for much of central Georgia until
early afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Expect mostly afternoon and evening showers and thunderstorms
through the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Aug 17, 11:09 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1109 AM EDT TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     TORNADO          4 E HOMER               34.34N  83.42W
08/17/2021                   BANKS              GA   EMERGENCY MNGR

            EM REPORT OF A MOBILE HOME DESTROYED ALONG BENNETT
            ROAD. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC2100524

DJN
Special weather statement, Aug 17, 11:09 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1109 AM EDT Tue Aug 17 2021

GAZ008-009-015-016-171545-
Union GA-Towns GA-White GA-Lumpkin GA-
1109 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL TOWNS,
NORTHEASTERN LUMPKIN, WHITE AND EAST CENTRAL UNION COUNTIES THROUGH
1145 AM EDT...

At 1109 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Smithgall Woods
Conservation Are, or near Cleveland...moving north at 35 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Blue Mountain Shelter, Brasstown Bald, Woods Hole
Shelter, Low Gap Shelter, Camp Coleman Lake, Vogel State Park, Anna
Ruby Falls, Smithgall Woods Conservation Are, Turners Corner, Blood
Mountain Shelter, Sautee, Qualatchee Lake and Leaf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3486 8373 3467 8365 3465 8366 3464 8365
      3462 8364 3458 8364 3455 8377 3473 8399
      3489 8384
TIME...MOT...LOC 1509Z 161DEG 32KT 3465 8375

MAX HAIL SIZE...
MAX WIND GUST...
Local storm report, Aug 17, 11:12 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 AM EDT TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     TORNADO          4 WSW COOPERS           32.95N  83.35W
08/17/2021                   BALDWIN            GA   EMERGENCY MNGR

            REPORT OF A FEW TREES DOWNED NEAR UNION HILL CHURCH RD
            AND KITCHENS RD

&&

EVENT NUMBER FFC2100525

KMM
Local storm report, Aug 17, 11:17 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EDT TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     TORNADO          4 SE HADDOCK            33.00N  83.38W
08/17/2021                   BALDWIN            GA   EMERGENCY MNGR

            TREE BLOCKING THE ROAD AT EDWARD HILL RD

&&

EVENT NUMBER FFC2100526

KMM
Special weather statement, Aug 17, 11:25 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1125 AM EDT Tue Aug 17 2021

GAZ009-016-171545-
Towns GA-White GA-
1125 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL TOWNS
AND NORTHEASTERN WHITE COUNTIES THROUGH 1145 AM EDT...

At 1125 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Anna Ruby Falls, or 12
miles northwest of Clarkesville...moving northwest at 40 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Anna Ruby Falls, Mountain Scene and Blue Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3486 8366 3483 8366 3482 8365 3480 8368
      3477 8365 3477 8363 3474 8362 3473 8362
      3472 8364 3469 8364 3467 8365 3479 8378
      3487 8376
TIME...MOT...LOC 1525Z 141DEG 34KT 3476 8365

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 11:29 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1129 AM EDT Tue Aug 17 2021

GAZ006-008-015-171600-
Union GA-Lumpkin GA-Fannin GA-
1129 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
LUMPKIN, UNION AND NORTHEASTERN FANNIN COUNTIES THROUGH NOON EDT...

At 1129 AM EDT...a strong thunderstorm was near Woods Hole Shelter,
or 7 miles south of Blairsville...moving northwest at 30 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blairsville, Morganton, Suches, Hemp, Margret, Nottely Dam, Hurst,
Ivy Log, Loving, Jones Creek, Woods Hole Shelter, Owltown, Mineral
Bluff, Vogel State Park, Blood Mountain Shelter and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3493 8397 3473 8384 3467 8410 3490 8430
      3499 8428 3499 8404
TIME...MOT...LOC 1529Z 135DEG 25KT 3477 8400

MAX HAIL SIZE...
MAX WIND GUST...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 12:53 AM EDTSpecial Weather StatementFFCChattahoochee7 min
Aug 17, 12:54 AM EDTSpecial Weather StatementFFCChattahoochee21 min
Aug 17, 1:18 AM EDTSpecial Weather StatementFFCMuscogee27 min
Aug 17, 2:49 AM EDTTornado WarningFFCTaylor26 min
Aug 17, 3:01 AM EDTSpecial Weather StatementFFCTaylor29 min
Aug 17, 3:04 AM EDTSpecial Weather StatementFFCDodge26 min
Aug 17, 3:10 AM EDTTornado WarningFFCMacon, Taylor23 min
Aug 17, 3:25 AM EDTSpecial Weather StatementFFCDodge35 min
Aug 17, 3:39 AM EDTSpecial Weather StatementFFCUpson36 min
Aug 17, 4:05 AM EDTSpecial Weather StatementFFCUpson25 min
Aug 17, 4:21 AM EDTSpecial Weather StatementFFCBibb24 min
Aug 17, 4:38 AM EDTSpecial Weather StatementFFCCoweta37 min
Aug 17, 4:39 AM EDTTornado WarningFFCCoweta, Heard, Meriwether, Troup14 min
Aug 17, 4:42 AM EDTSpecial Weather StatementFFCHouston33 min
Aug 17, 4:47 AM EDTSpecial Weather StatementFFCCoweta28 min
Aug 17, 5:04 AM EDTSpecial Weather StatementFFCBibb26 min
Aug 17, 5:06 AM EDTTornado WarningFFCBibb, Houston24 min
Aug 17, 5:25 AM EDTSpecial Weather StatementFFCJasper35 min
Aug 17, 5:40 AM EDTSpecial Weather StatementFFCTwiggs35 min
Aug 17, 5:42 AM EDTSpecial Weather StatementFFCDodge33 min
Aug 17, 5:48 AM EDTTornado WarningFFCTwiggs, Wilkinson16 min
Aug 17, 6:17 AM EDTSpecial Weather StatementFFCGreene28 min
Aug 17, 6:18 AM EDTTornado WarningFFCGreene, Morgan, Oconee20 min
Aug 17, 6:26 AM EDTTornado WarningFFCBaldwin, Jones, Wilkinson17 min
Aug 17, 6:35 AM EDTSpecial Weather StatementFFCWilkinson25 min
Aug 17, 6:54 AM EDTSpecial Weather StatementFFCWilkinson36 min
Aug 17, 6:55 AM EDTSpecial Weather StatementFFCLaurens35 min
Aug 17, 7:06 AM EDTSpecial Weather StatementFFCPutnam24 min
Aug 17, 7:16 AM EDTSpecial Weather StatementFFCJohnson29 min
Aug 17, 7:19 AM EDTTornado WarningFFCJohnson, Laurens, Washington26 min
Aug 17, 7:29 AM EDTSpecial Weather StatementFFCBaldwin31 min
Aug 17, 7:50 AM EDTSpecial Weather StatementFFCJones25 min
Aug 17, 7:50 AM EDTSpecial Weather StatementFFCMorgan25 min
Aug 17, 7:58 AM EDTSpecial Weather StatementFFCClarke32 min
Aug 17, 8:04 AM EDTRiver Flood WarningFFCDeKalb3 hr
Aug 17, 8:06 AM EDTSpecial Weather StatementFFCHancock24 min
Aug 17, 8:09 AM EDTSpecial Weather StatementFFCWashington36 min
Aug 17, 8:14 AM EDTSpecial Weather StatementFFCOconee31 min
Aug 17, 8:22 AM EDTRiver Flood WarningFFCDeKalb3 hr
Aug 17, 8:24 AM EDTTornado WarningFFCMorgan, Oconee, Walton19 min
Aug 17, 8:31 AM EDTRiver Flood WarningFFCFulton, Gwinnett5 hr
Aug 17, 8:40 AM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton, Gwinnett, Henry and 1 more6 hr
Aug 17, 8:48 AM EDTSpecial Weather StatementFFCWashington27 min
Aug 17, 8:56 AM EDTSpecial Weather StatementFFCWarren34 min
Aug 17, 9:26 AM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Aug 17, 9:35 AM EDTSpecial Weather StatementFFCWilkes25 min
Aug 17, 9:38 AM EDTRiver Flood WarningFFCForsyth, Fulton8 hr
Aug 17, 9:41 AM EDTSpecial Weather StatementFFCGlascock34 min
Aug 17, 9:58 AM EDTSpecial Weather StatementFFCBanks32 min
Aug 17, 10:18 AM EDTSpecial Weather StatementFFCBanks27 min
Aug 17, 10:19 AM EDTSpecial Weather StatementFFCElbert11 min
Aug 17, 10:26 AM EDTTornado WarningFFCBanks30 min
Aug 17, 10:32 AM EDTFlash Flood WarningFFCBanks, Hall, Jackson, Madison5 hr
Aug 17, 10:33 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Aug 17, 10:57 AM EDTRiver Flood WarningFFCDeKalb2 hr
Aug 17, 11:09 AM EDTSpecial Weather StatementFFCWhite36 min
Aug 17, 11:25 AM EDTSpecial Weather StatementFFCWhite20 min
Aug 17, 12:00 PM EDTRiver Flood WarningFFCBanks9 hr
Aug 17, 12:15 PM EDTFlash Flood WarningFFCHall, Lumpkin, Towns, Union, White6 hr
Aug 17, 12:21 PM EDTRiver Flood WarningFFCWhite7 hr
Aug 17, 1:00 PM EDTRiver Flood WarningFFCTowns9 hr
Aug 17, 2:46 PM EDTRiver Flood WarningFFCTowns21 hr
Aug 17, 3:18 PM EDTRiver Flood WarningFFCPolk5 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.